# SDR YV3R2019082920168

- Difficulty date: August 22, 2019
- Submitted: August 29, 2019
- Operation: General aviation
- Aircraft: N557SM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11700
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 3273
- Condition: Failed
- Location: Dual
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER FAILED DURING FIRST TRACK AND BALANCE FLIGHT.
